# SDR ASAA0954855

- Difficulty date: March 20, 2009
- Submitted: March 23, 2009
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 411 hours, 125 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 40631997201AB
- Part serial: AC00519
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 411 hours, 125 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AUTO PRESSURIZATION FAIL SWITCHED TO ALT.  FOUND FAULT ON CABIN PRESS CONT NR 2 FLIGHT LEG OO CODE O78 OFU LRU FAIL 38214.  VERIFIED P/N 4063 19972 01AA WITH SEAMC.  REMOVED AND REPLACED AFT OUTFLOW VALVE REF MM 21 31 03 19382.  DFPC BITE TEST GOOD, PRESSURIZATION SYSTEM TEST GOOD, PRESSURIZATION SYSTEM MANUAL MODE TEST GOOD REF FIM 21 31 00 810 801 38214.
